Alert archive / Texas / Red Flag Warnings in 2009
Red Flag Warning 22, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Apr 9, 2009, 3:43 AM CDT for 17 counties in Texas; Cimarron County, Oklahoma. It took effect at Apr 9, 2009, 4:00 AM CDT. It was in force for 15 hr. 11 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 9, 2009, 3:43 AM CDT (08:43 UTC)
- In effect from
- Apr 9, 2009, 4:00 AM CDT
- Expired
- Apr 9, 2009, 7:21 PM CDT
- In force
- 15 hr
- Issued by
- NWS Amarillo, TX
Counties Cimarron County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 41 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 12:40 PM CDT | NON-TSTM WND GST 59 | 5 Ene Hereford, TX | |
| Apr 9, 12:41 PM CDT | NON-TSTM WND GST 59 | 6 Ene Amarillo, TX | |
| Apr 9, 12:42 PM CDT | NON-TSTM WND GST 62 | 2 N Borger, TX | |
| Apr 9, 12:50 PM CDT | NON-TSTM WND GST 60 | 2 E Pampa, TX | |
| Apr 9, 1:03 PM CDT | NON-TSTM WND GST 63 | 6 Ene Amarillo, TX | A 25 SQUARE FOOT SECTION OF THE ROOF WAS BLOWN OFF THE NEARBY FAA BUILDING. |
| Apr 9, 1:09 PM CDT | NON-TSTM WND GST 62 | 26 Nw Miami, TX | |
| Apr 9, 1:14 PM CDT | NON-TSTM WND DMG | 1 W Amarillo, TX | LOST POWER...FENCES DOWN |
| Apr 9, 1:16 PM CDT | NON-TSTM WND DMG | Alanreed, TX | TRAINED SPOTTER AT THE REST STOP ON INTERSTATE 40 AT ALANREED REPORTED SIXTY TWO TO SIXTY FIVE MPH WINDS ALONG WITH ONE QUARTER MILE VISIBILITY IN BLOWING DUST AND SMALL TREES BENDING COMPLETELY OVER. |
| Apr 9, 1:20 PM CDT | NON-TSTM WND GST 67 | 1 E Mclean, TX | |
| Apr 9, 2:05 PM CDT | NON-TSTM WND GST 62 | 2 Sw Canadian, TX | |
| Apr 9, 2:50 PM CDT | NON-TSTM WND GST 60 | 2 Wsw Clarendon, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 8.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5609 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KAMA 090843 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 343 AM CDT THU APR 9 2009 TXZ011>020-092100- /O.UPG.KAMA.FW.A.0022.090409T1500Z-090410T0200Z/ /O.NEW.KAMA.FW.W.0022.090409T0900Z-090410T0200Z/ OLDHAM-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG- DONLEY-COLLINGSWORTH- 343 AM CDT THU APR 9 2009 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR ALL BUT THE NORTHEAST TEXAS AND CENTRAL TO EASTERN OKLAHOMA PANHANDLES FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. VERY STRONG WEST TO NORTHWEST WINDS ARE EXPECTED ACROSS MOST OF THE TEXAS AND WESTERN OKLAHOMA PANHANDLES TODAY. WIND SPEEDS OF 30 TO 40 MPH...WITH GUSTS AROUND 60 MPH...WILL BE POSSIBLE THROUGH THE AFTERNOON FOR MOST OF THE TEXAS AND THE WESTERN OKLAHOMA PANHANDLES. DRY AND WARM AIR IN PLACE TODAY WILL ALLOW MINIMUM RELATIVE HUMIDITIES VALUES TO FALL INTO THE 10 TO 15 PERCENT RANGE. WEAKER NORTHERLY WINDS IN THE 20 TO 30 MPH RANGE WILL OCCUR ACROSS THE NORTHEAST TEXAS AND THE CENTRAL TO EASTERN OKLAHOMA PANHANDLES...ALONG WITH RELATIVE HUMIDITY VALUES ABOVE 20 PERCENT. THUS...RED FLAG WARNING CONDITIONS ARE NOT EXPECTED FOR THE NORTHEAST TEXAS AND THE CENTRAL TO EASTERN OKLAHOMA PANHANDLES AT THIS TIME. A COLD FRONT WILL THEN MOVE INTO THE PANHANDLES THIS AFTERNOON AND EVENING PROVIDING AN INCREASE IN RELATIVE HUMIDITY VALUES...AND A WIND SHIFT TO THE NORTH. THIS WIND SHIFT WILL BE OF CONCERN TO FIRE CREWS ON ANY ONGOING WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...RELATIVE HUMIDITY OF 15 PERCENT OR LOWER...AND HIGH FIRE DANGER WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. YOU ARE ADVISED TO POSTPONE ALL OUTDOOR BURNING UNTIL CONDITIONS IMPROVE. BE EXTREMELY CAREFUL TO AVOID STARTING OUTDOOR FIRES...AND BE SURE TO PROPERLY EXTINGUISH ALL SMOKING MATERIALS. && $$ OKZ001-TXZ001-002-006>010-092100- /O.NEW.KAMA.FW.W.0022.090409T0900Z-090410T0200Z/ CIMARRON-DALLAM-SHERMAN-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL- 343 AM CDT THU APR 9 2009 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR ALL BUT THE NORTHEAST TEXAS AND CENTRAL TO EASTERN OKLAHOMA PANHANDLES FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES. VERY STRONG WEST TO NORTHWEST WINDS ARE EXPECTED ACROSS MOST OF THE TEXAS AND WESTERN OKLAHOMA PANHANDLES TODAY. WIND SPEEDS OF 30 TO 40 MPH...WITH GUSTS AROUND 60 MPH...WILL BE POSSIBLE THROUGH THE AFTERNOON FOR MOST OF THE TEXAS AND THE WESTERN OKLAHOMA PANHANDLES. DRY AND WARM AIR IN PLACE TODAY WILL ALLOW MINIMUM RELATIVE HUMIDITIES VALUES TO FALL INTO THE 10 TO 15 PERCENT RANGE. WEAKER NORTHERLY WINDS IN THE 20 TO 30 MPH RANGE WILL OCCUR ACROSS THE NORTHEAST TEXAS AND THE CENTRAL TO EASTERN OKLAHOMA PANHANDLES...ALONG WITH RELATIVE HUMIDITY VALUES ABOVE 20 PERCENT. THUS...RED FLAG WARNING CONDITIONS ARE NOT EXPECTED FOR THE NORTHEAST TEXAS AND THE CENTRAL TO EASTERN OKLAHOMA PANHANDLES AT THIS TIME. A COLD FRONT WILL THEN MOVE INTO THE PANHANDLES THIS AFTERNOON AND EVENING PROVIDING AN INCREASE IN RELATIVE HUMIDITY VALUES...AND A WIND SHIFT TO THE NORTH. THIS WIND SHIFT WILL BE OF CONCERN TO FIRE CREWS ON ANY ONGOING WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...RELATIVE HUMIDITY OF 15 PERCENT OR LOWER...AND HIGH FIRE DANGER WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. YOU ARE ADVISED TO POSTPONE ALL OUTDOOR BURNING UNTIL CONDITIONS IMPROVE. BE EXTREMELY CAREFUL TO AVOID STARTING OUTDOOR FIRES...AND BE SURE TO PROPERLY EXTINGUISH ALL SMOKING MATERIALS. && $$ JJB
3 follow-up statements
000 WWUS84 KAMA 091216 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 716 AM CDT THU APR 9 2009 OKZ001-TXZ001-002-006>020-092100- /O.CON.KAMA.FW.W.0022.000000T0000Z-090410T0200Z/ CIMARRON-DALLAM-SHERMAN-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL- OLDHAM-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG- DONLEY-COLLINGSWORTH- 716 AM CDT THU APR 9 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR ALL BUT THE NORTHEAST TEXAS AND CENTRAL TO EASTERN OKLAHOMA PANHANDLES FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR ALL BUT THE NORTHEAST TEXAS AND CENTRAL TO EASTERN OKLAHOMA PANHANDLES FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES. VERY STRONG WEST TO NORTHWEST WINDS ARE EXPECTED ACROSS MOST OF THE TEXAS AND WESTERN OKLAHOMA PANHANDLES TODAY. WIND SPEEDS OF 30 TO 40 MPH...WITH GUSTS AROUND 60 MPH...WILL BE POSSIBLE THROUGH THE AFTERNOON FOR MOST OF THE TEXAS AND THE WESTERN OKLAHOMA PANHANDLES. DRY AND WARM AIR IN PLACE TODAY WILL ALLOW MINIMUM RELATIVE HUMIDITIES VALUES TO FALL INTO THE 10 TO 15 PERCENT RANGE. WEAKER NORTHERLY WINDS IN THE 20 TO 30 MPH RANGE WILL OCCUR ACROSS THE NORTHEAST TEXAS AND THE CENTRAL TO EASTERN OKLAHOMA PANHANDLES...ALONG WITH RELATIVE HUMIDITY VALUES ABOVE 20 PERCENT. THUS...RED FLAG WARNING CONDITIONS ARE NOT EXPECTED FOR THE NORTHEAST TEXAS AND THE CENTRAL TO EASTERN OKLAHOMA PANHANDLES AT THIS TIME. A COLD FRONT WILL THEN MOVE INTO THE PANHANDLES THIS AFTERNOON AND EVENING PROVIDING AN INCREASE IN RELATIVE HUMIDITY VALUES... AND A WIND SHIFT TO THE NORTH. THIS WIND SHIFT WILL BE OF CONCERN TO FIRE CREWS ON ANY ONGOING WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...RELATIVE HUMIDITY OF 15 PERCENT OR LOWER...AND HIGH FIRE DANGER WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. YOU ARE ADVISED TO POSTPONE ALL OUTDOOR BURNING UNTIL CONDITIONS IMPROVE. BE EXTREMELY CAREFUL TO AVOID STARTING OUTDOOR FIRES... AND BE SURE TO PROPERLY EXTINGUISH ALL SMOKING MATERIALS. && $$ JJB
000 WWUS84 KAMA 092050 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 350 PM CDT THU APR 9 2009 OKZ001-TXZ001-002-006>020-100200- /O.CON.KAMA.FW.W.0022.000000T0000Z-090410T0200Z/ CIMARRON-DALLAM-SHERMAN-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL- OLDHAM-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG- DONLEY-COLLINGSWORTH- 350 PM CDT THU APR 9 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING DUE FOR THE WESTERN OKLAHOMA PANHANDLE AND ALSO THE WESTERN CENTRAL AND SOUTHERN TEXAS PANHANDLE DUE TO VERY STRONG WINDS...LOW AFTERNOON RELATIVE HUMIDITIES...AND VERY HIGH TO EXTREME FIRE DANGER... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. VERY STRONG WEST TO NORTHWEST WINDS ARE EXPECTED TO CONTINUE ACROSS MOST OF THE TEXAS AND WESTERN OKLAHOMA PANHANDLES TODAY. WIND SPEEDS OF 30 TO 40 MPH...WITH GUSTS AROUND 60 MPH...WILL BE POSSIBLE THROUGH THE EARLY EVENING HOURS FOR MOST OF THE TEXAS AND THE WESTERN OKLAHOMA PANHANDLES. DRY AND WARM AIR IN PLACE TODAY WILL ALLOW MINIMUM RELATIVE HUMIDITIES VALUES TO FALL INTO THE 10 TO 15 PERCENT RANGE. WEAKER NORTHERLY WINDS IN THE 20 TO 30 MPH RANGE WILL OCCUR ACROSS THE NORTHEAST TEXAS AND THE CENTRAL TO EASTERN OKLAHOMA PANHANDLES...ALONG WITH RELATIVE HUMIDITY VALUES ABOVE 20 PERCENT. THUS...RED FLAG WARNING CONDITIONS ARE NOT EXPECTED FOR THE NORTHEAST TEXAS AND THE CENTRAL TO EASTERN OKLAHOMA PANHANDLES AT THIS TIME. A COLD FRONT WILL CONTINUE TO PUSH SOUTH ACROSS THE OKLAHOMA PANHANDLE...AND THE NORTHERN AND CENTRAL TEXAS PANHANDLE LATE THIS AFTERNOON. BY EARLY THIS EVENING...THE COLD FRONT IS EXPECTED TO PUSH OUT OF THE SOUTHERN TEXAS PANHANDLE. THE WIND SHIFT TO THE NORTH FOLLOWING THE PASSAGE OF THE COLD FRONT MAY BE DANGEROUS FOR ANY ONGOING WILDFIRES AT THAT TIME. THE PASSAGE OF THE COLD FRONT WILL HELP TO ALLEVIATE THE FIRE DANGER SITUATION BY PROVIDING AN INCREASE IN RELATIVE HUMIDITY VALUES...AND A ALSO A GRADUAL DECREASE IN THE WIND SPEEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...RELATIVE HUMIDITY OF 15 PERCENT OR LOWER...AND HIGH FIRE DANGER OR GREATER WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ SCHNEIDER
000 WWUS84 KAMA 100021 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 721 PM CDT THU APR 9 2009 OKZ001-TXZ001-002-006>020-100130- /O.CAN.KAMA.FW.W.0022.000000T0000Z-090410T0200Z/ CIMARRON-DALLAM-SHERMAN-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL- OLDHAM-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG- DONLEY-COLLINGSWORTH- 721 PM CDT THU APR 9 2009 ...RED FLAG WARNING IS CANCELLED FOR THE WESTERN OKLAHOMA PANHANDLE AS WELL AS FOR THE WESTERN AND SOUTHERN TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE RED FLAG WARNING ISSUED EARLIER FOR THE WESTERN OKLAHOMA PANHANDLE AS WELL AS FOR THE WESTERN AND SOUTHERN TEXAS PANHANDLE. RELATIVE HUMIDITIES HAVE INCREASED TO ABOVE 15 PERCENT...AND ARE EXPECTED TO CONTINUE RISING TONIGHT. $$ ANDRADE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 9, 3:36 AM CDT, 7 minutes earlier.
Area forecast discussion, Apr 9, 3:36 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
336 AM CDT THU APR 9 2009
.DISCUSSION...
SURFACE LOW PRESSURE SYSTEM OVER SOUTHEAST COLORADO NEAR LHX
WILL CONTINUE TO INTENSIFY AS IT MOVES EAST SOUTHEAST ACROSS THE
OKLAHOMA PANHANDLE AND NORTHEAST TEXAS PANHANDLE TODAY. THE PRESSURE
GRADIENT WILL INCREASE...ESPECIALLY ACROSS THE SOUTHERN TEXAS
PANHANDLE WHERE A HIGH WIND WARNING IS IN EFFECT. UPPER LEVEL TROUGH
EXTENDING SOUTHWARD INTO NEW MEXICO FROM A LOW OVER SOUTHERN WYOMING
WILL SWING ACROSS THE PANHANDLES THIS AFTERNOON. CLOUDS SHOULD ALSO
DECREASE THIS MORNING. STRONG WINDS JUST OFF THE SURFACE AS PER THE
TCUN5 PROFILER SHOULD BE MIXED DOWN GIVEN THE SUNSHINE TODAY AND THE
DOWNWARD MOTION IN ASSOCIATION WITH THE UPPER TROUGH AS IT
SWINGS THROUGH. A STRONG COLD FRONT WILL ALSO PUSH THROUGH THE
PANHANDLES LATER THIS AFTERNOON AND GUSTY WINDS MAY ALSO BE FOUND
WITH ITS PASSAGE AS WELL. IF THAT WASN/T ENOUGH...DRY AIR WILL
SPREAD ACROSS MUCH OF THE PANHANDLES TO THE WEST AND SOUTH OF
THE SURFACE LOW TRACK AS A DEVELOPING DRYLINE RACES ACROSS THE
REGION. THEREFORE...FIRE WEATHER CONDITIONS WILL BE CRITICAL FOR
MUCH OF THE AREA AS WELL. BLOWING DUST WILL ONCE AGAIN BE AN
ISSUE IN SOME SPOTS...SO WILL MENTION THIS IN THE FORECAST. SOME RAIN
SHOWERS WILL ALSO BE POSSIBLE IN THE NORTH AS THE UPPER LEVEL TROUGH
MOVES THROUGH AND THIS INTERACTS WITHE THE LIFT AND MOISTURE THAT THE
COLD FRONT WILL BRING.
COLD FRONT WILL BE THROUGH THE PANHANDLES BY EARLY EVENING AND
WINDS SHOULD DECREASE AS SURFACE HIGH PRESSURE BUILDS IN.
OUR EYES THEN TURN TOWARD THE UPPER LEVEL STORM SYSTEM THAT WILL
APPROACH THE PANHANDLES FROM THE SOUTHWEST FOR THE WEEKEND.
MODELS ARE NOT IN COMPLETE AGREEMENT ON THE TIMING OF THIS NEXT
SYSTEM. BUT IF YOU TAKE AN AVERAGE...IT LOOKS LIKE THE BEST
CHANCE OF SHOWERS AND THUNDERSTORMS FOR THE PANHANDLES WILL BE
FROM SATURDAY AFTERNOON THROUGH EARLY EASTER MORNING. AGAIN...
SOME OF THESE STORMS MAY BE SEVERE THIS WEEKEND GIVEN THE
MOISTURE RETURN AND THE STRONG DYNAMICS FROM THE UPPER LOW.
THE PANHANDLES THEN DRY OUT THROUGH THE BEGINNING OF NEXT WEEK.
THERE COULD BE ANOTHER STORM SYSTEM APPROACHING THE AREA BY EARLY
WEDNESDAY...BUT THE CURRENT MODEL RUNS DO NOT AGREE ON THE TRACK
OF THIS SYSTEM...SO WILL KEEP THE FORECAST DRY FOR NOW WITH THE
UNCERTAINTY THAT EXISTS.
&&
.FIRE WEATHER...
STRONG DOWNSLOPING WINDS WILL BE THE STORY FOR MUCH OF THE
PANHANDLES TODAY. THESE STRONG WINDS WILL BRING DRY AIR WITH
THEM AND THIS WILL RESULT IN A CRITICAL FIRE WEATHER SITUATION.
COLD FRONT MOVES THROUGH THE PANHANDLES BY EVENING...SO
RELATIVE HUMIDITIES SHOULD RECOVER. RAIN IS THEN EXPECTED OVER
THE EASTER WEEKEND...SO FIRE WEATHER CONCERNS SHOULD BE LOWER.
THANKS FOR THE COORDINATION ABQ.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 72 36 57 38 55 / 10 5 0 10 30
BEAVER OK 68 33 55 37 58 / 30 5 0 5 30
BOISE CITY OK 68 33 57 35 54 / 20 5 0 10 30
BORGER TX 72 39 59 39 57 / 10 5 0 10 30
BOYS RANCH TX 72 38 60 40 58 / 10 5 0 10 30
CANYON TX 72 36 58 40 57 / 5 5 0 10 30
CLARENDON TX 75 40 59 39 58 / 10 5 0 10 40
DALHART TX 69 35 56 36 55 / 10 5 0 10 30
GUYMON OK 67 34 60 39 59 / 20 5 0 10 30
HEREFORD TX 74 34 60 40 56 / 5 5 0 10 30
LIPSCOMB TX 73 35 57 38 60 / 20 5 0 5 40
PAMPA TX 72 37 57 37 56 / 10 5 0 10 30
SHAMROCK TX 77 41 61 39 63 / 10 5 0 5 40
WELLINGTON TX 80 42 63 39 62 / 10 5 0 10 40
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...HIGH WIND WARNING UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DEAF SMITH...
DONLEY...GRAY...OLDHAM...POTTER...RANDALL...WHEELER.
RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DALLAM...DEAF
SMITH...DONLEY...GRAY...HARTLEY...HEMPHILL...HUTCHINSON...
MOORE...OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN...
WHEELER.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: DALLAM...HARTLEY...HEMPHILL...HUTCHINSON...MOORE...
ROBERTS...SHERMAN.
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: CIMARRON.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: CIMARRON.
&&
14/15Hazardous weather outlook, Apr 8, 9:30 PM CDT, 6 hours 13 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 930 PM CDT WED APR 8 2009 OKZ001>003-TXZ001>020-091100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 930 PM CDT WED APR 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... A TIGHT PRESSURE GRADIENT BEHIND A SURFACE TROUGH OF LOW PRESSURE WHICH WILL MOVE ACROSS THE SOUTHERN TEXAS PANHANDLE THURSDAY WILL RESULT IN STRONG WEST WINDS OF 30 TO 40 MPH WITH GUSTS TO AS HIGH AS 60 MPH. AS A RESULT...A HIGH WIND WATCH HAS BEEN ISSUED FOR THE SOUTHERN TEXAS PANHANDLE FROM THURSDAY MORNING THROUGH EARLY THURSDAY EVENING. THE COMBINATION OF STRONG WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH HIGHER GUSTS...AND FORECAST MINIMUM RELATIVE HUMIDITIES BELOW 15 PERCENT MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE SOUTHERN TEXAS PANHANDLE ON THURSDAY. AS A RESULT...A FIRE WEATHER WATCH IS IN EFFECT FOR THIS AREA FROM THURSDAY MORNING THROUGH EARLY THURSDAY EVENING. ELSEWHERE...ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON THURSDAY. IN ADDITION...THERE IS A SLIGHT CHANCE TO CHANCE OF THUNDERSTORMS SATURDAY THROUGH SUNDAY NIGHT ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES AS A STRONG UPPER LEVEL LOW PRESSURE SYSTEM MOVES ACROSS THE AREA. A FEW STORMS THAT FORM MAY APPROACH SEVERE LEVELS...WITH MARGINALLY SEVERE HAIL AND STRONG GUSTY WINDS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ANDRADE
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 4:16 AM CDT | High Wind Warning | AMA | Armstrong, Carson, Collingsworth, Deaf Smith, Donley, Gray and 4 more | 15 hr |
| Apr 9, 4:16 AM CDT | Wind Advisory | AMA | Dallam, Hartley, Hemphill, Hutchinson, Moore, Roberts and 1 more | 15 hr |
Nearby
Red Flag Warnings in Texas, 2009Red Flag Warnings in Oklahoma, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.